Applied Mathematics and Computation. Vol.235, (2014), 412-422
Suggested Citation
Xinguang Zhang, Lishan Liu, Benchawan Wiwatanapataphee, Yonghong Wu The eigenvalue for a class of singular p-Laplacian fractional differential equations involving the Riemann-Stieltjes integral boundary condition. Applied Mathematics and Computation. Vol.235, (2014), 412-422. doi:10.1016/j.amc.2014.02.062 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/34127
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
The eigenvalue for a class of singular p-Laplacian fractional differential equations involving the Riemann-Stieltjes integral boundary condition